# SDR SWAA2020120132811

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 59,503 hours, 35,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFT INBOARD FLASHLIGHT STRAP BROKEN.  R & R AFT INBOARD EMERGENCY FLASHLIGHT BOTTOM STRAP, PER MM 25-64-00.
